Asymptotic properties of the maximum likelihood estimation in misspecified hidden Markov models

Moulines, Eric, Douc, Randal . The Annals of Statistics 2012. 40 (5) :2697-2732

Locate this article in:

Bibtex

@article{CIS-323657,
  Author = {Moulines, Eric and Douc, Randal},
  Title = {Asymptotic properties of the maximum likelihood estimation in misspecified hidden Markov models},
  Journal = {The Annals of Statistics},
  Volume = {40},
  Number = {5},
  Year = {2012},
  Pages = {2697--2732},
  Keywords = {}
}

Similar articles